# SDR DL76L050426

- Difficulty date: August 4, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767-33AER
- Aircraft serial: 25985
- Aircraft time: 63,835 hours, 9,848 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26124121A
- Part serial: DL1607
- Condition: Leaking
- Location: Nr 2 Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE REPORTED SMOKING BY RAMP ON ARRIVAL.  FOUND NR 2 BRAKE LEAKING AT LOWER PISTON CAUSING BRAKE FIRE. FLT DECK BRAKE TEMP INDICATES 4.  REPLACED NR 2 MAIN BRAKE AND WHEEL ASSY PER MM.  PERFORMED HEAT DAMAGE INSP PER MM 05-51- 14 PAGE 201.  NO FURTHER MAINTENANCE ACTION REQUIRED.
